# SDR AALA201509239003

- Difficulty date: September 6, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 19,557 hours, 7,740 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYS 6, FUSELAGE FRAME 68, CORRODED AT STRINGER 23R.  REPAIRED FRAME IAW SRM 53-41-14-201 PRINCIPLE 5.
